Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Stomach pain, unable to sleep, vomiting. Taken norflox tz. Treatment for symptoms?

hi doc I got a little pain in my stomach since yesterday morning. the night before I had some crispy fried veg n beer, I suppose veg were not cooked properly since then I have persistant little pain in my stomach I am unable to sleep at night wake up around 5-6 times and had a glass of water each time. in the morning I had vomit , yesterday evening I took a norflox tz still I cold ni sleep whole night. stool appears to be normal.yesterday pain was a little in left bt today although its a little less bt also on right side. help pls
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM
Your pain in abdomen and vomiting may be because of alcohol and some kind of food poisoning, as there are no loose motions this should be acute Gastritis.
You should avoid taking any drug with out consultation with your doctor as medicine yiu took it self can cause drug induced problems,even tinidazile posses some antabuse effect and may cause unpleasant symptoms.
You should consult a Physician and after examination it would be decided it is Gastritis or there is some hepatitis also and can be treated with Antacids,antiemetics and PPI( Proton pump Inhibitors)
Remember only after consulting doctor, Any kind of self medication should be avoided.
Take Care.
Good Luck.
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor